# SDR RAIA950710

- Difficulty date: July 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 125
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Part number: EO32CFR1005SN
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL - FLT 7400 - THE RT OIL PRESSURE FLUX 65 TO 45 PSI ON TAKEOFF.  MAINTENANCE CLEANED RT OIL PRESSURE TRANSMITTER SWITCH CONNECTOR.  GROUND RUNS REVEALED NORMAL OPERATION.  (W)
